RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 1, Pages 42–47 (Mi dm773)  

This article is cited in 1 scientific paper (total in 1 paper)

On the complexity of sorting of Boolean algebra

V. V. Morozenko


Abstract: We consider a class of algorithms for finding the order on an $n$-element set that is isomorphic to a Boolean algebra by means of successive pairwise comparison of its elements. We assume that some comparisons can be made incorrectly and that, moreover, the general number of erroneous comparisons does not exceed a given value $k(n)$. We show that if $k=o(\log n)$, then the optimal algorithm has the same asymptotics of complexity as the optimal algorithm when $k=0$.

Full text: PDF file (592 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:3, 313–318

Bibliographic databases:
UDC: 519.712, 519.718.3
Received: 19.07.1989

Citation: V. V. Morozenko, “On the complexity of sorting of Boolean algebra”, Diskr. Mat., 3:1 (1991), 42–47; Discrete Math. Appl., 2:3 (1992), 313–318

Citation in format AMSBIB
\Bibitem{Mor91}
\by V.~V.~Morozenko
\paper On the complexity of sorting of Boolean algebra
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 1
\pages 42--47
\mathnet{http://mi.mathnet.ru/dm773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1112286}
\zmath{https://zbmath.org/?q=an:0825.68407}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 3
\pages 313--318


Linking options:
  • http://mi.mathnet.ru/eng/dm773
  • http://mi.mathnet.ru/eng/dm/v3/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. B. Nikitin, “On the sorting complexity of Cartesian products of partially ordered sets”, Discrete Math. Appl., 11:4 (2001), 373–390  mathnet  crossref  mathscinet  zmath
  • Дискретная математика
    Number of views:
    This page:247
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021